# SDR P5CA2018091100240

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Part number: WAS1738MW52
- Condition: Worn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RIVETS NR 1 ENG LT CORE COWL INNER AFT FRAME RIVET WORN. REMOVE DAMAGE RIVETS IAW SRM 51-40-02 REV 108. INSTALL NEW RIVETS IAW SRM 51-40-02 REV 108 AND SRM 54-42-02-2R-1 REV 108. COMPLETED AND COND CHK NML.
